# SDR EISA95378

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corrosion
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND CORROSION AROUND FASTENER HOLES ON NR 3 SLAT SKIN OUTBOARD OF THE OUTBOARD TRACK, (SOME MATERIAL PREVIOUSLY REMOVED).  REMOVED CORROSION IAW SRM 51-10-6, FOUND MATERIAL TO BE OUT OF LIMITS BY 20 PERCENT AT DEEPEST POINT.  FABRICATED REPAIR IAW SRM 57-50-3.  TREATED, ALODINED IAW SRM 51-10-2.  INSTALLED FASTENERS IAW 51-30-2 FAX SEALED IAW SRM 57-30-5.  REPAIR DOUBLER FABRICATED FROM 2024-T3-0.080 APPROX 4.5 ICH 4.5 INCH.  (M)
